Alert archive / Mississippi / River Flood Warnings in 2009
River Flood Warning 60, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at May 24, 2009, 11:40 PM CDT for George County, Greene County, Wayne County, Mississippi. It took effect at May 25, 2009, 9:14 PM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- May 24, 2009, 11:40 PM CDT (04:40 UTC)
- In effect from
- May 25, 2009, 9:14 PM CDT
- Expired
- May 30, 2009, 9:26 AM CDT
- In force
- 5 days
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 22.37 ft at May 28, 2009, 12:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KMOB 250440 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1140 PM CDT SUN MAY 24 2009 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING THE NEXT 24 HOURS. IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST DOWNWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-153-260440- /O.NEW.KMOB.FL.W.0060.090526T1559Z-090529T1800Z/ /LEKM6.1.ER.090526T1559Z.090528T0000Z.090529T1200Z.NO/ 1140 PM CDT SUN MAY 24 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM TUESDAY MORNING UNTIL FRIDAY AFTERNOON * AT 11PM SUNDAY THE STAGE WAS...17.5 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 21 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
10 follow-up statements
000 WGUS84 KMOB 251341 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 841 AM CDT MON MAY 25 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-153-261341- /O.EXT.KMOB.FL.W.0060.090526T0600Z-000000T0000Z/ /LEKM6.1.ER.090526T0600Z.090528T0600Z.000000T0000Z.NO/ 841 AM CDT MON MAY 25 2009 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM MIDNIGHT TONIGHT UNTIL FURTHER NOTICE * AT 8AM MONDAY THE STAGE WAS 18.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 22.0 FEET BY EARLY THURSDAY MORNING. AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
000 WGUS84 KMOB 260218 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 918 PM CDT MON MAY 25 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... MISSISSIPPI... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-270218- /O.EXT.KMOB.FL.W.0061.090526T0214Z-090528T0000Z/ /CRVF1.1.ER.090525T2300Z.090526T1200Z.090527T1800Z.NO/ 918 PM CDT MON MAY 25 2009 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM AFTER MIDNIGHT TONIGHT UNTIL WEDNESDAY AFTERNOON * AT 9PM MONDAY THE STAGE WAS 7.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 8.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 8.0 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$ MSC039-041-153-270218- /O.EXT.KMOB.FL.W.0060.090526T0214Z-090529T0600Z/ /LEKM6.1.ER.090525T2200Z.090527T0600Z.090529T0000Z.NO/ 918 PM CDT MON MAY 25 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL LATE THURSDAY NIGHT * AT 8PM MONDAY THE STAGE WAS 20.3 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY NIGHT. * AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
000 WGUS84 KMOB 261444 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 944 AM CDT TUE MAY 26 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-153-271444- /O.EXT.KMOB.FL.W.0060.000000T0000Z-090531T0200Z/ /LEKM6.1.ER.090525T2200Z.090528T0000Z.090530T2000Z.NO/ 944 AM CDT TUE MAY 26 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SATURDAY EVENING * AT 9AM TUESDAY THE STAGE WAS 21.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
000 WGUS84 KMOB 270126 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 826 PM CDT TUE MAY 26 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-153-280126- /O.EXT.KMOB.FL.W.0060.000000T0000Z-090531T2159Z/ /LEKM6.1.ER.090525T2200Z.090528T0000Z.090531T1559Z.NO/ 826 PM CDT TUE MAY 26 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SUNDAY AFTERNOON * AT 8PM TUESDAY THE STAGE WAS 21.8 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
000 WGUS84 KMOB 271427 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 927 AM CDT WED MAY 27 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-153-281427- /O.EXT.KMOB.FL.W.0060.000000T0000Z-090530T2136Z/ /LEKM6.1.ER.090525T2200Z.090528T0600Z.090530T1536Z.NO/ 927 AM CDT WED MAY 27 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SATURDAY AFTERNOON * AT 9AM WEDNESDAY THE STAGE WAS 22.3 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY MORNING. AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
000 WGUS84 KMOB 281351 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 851 AM CDT THU MAY 28 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-153-291351- /O.EXT.KMOB.FL.W.0060.000000T0000Z-090531T0000Z/ /LEKM6.1.ER.090525T2200Z.090528T0845Z.090530T1800Z.NO/ 851 AM CDT THU MAY 28 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SATURDAY EVENING * AT 8AM THURSDAY THE STAGE WAS 22.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
000 WGUS84 KMOB 290129 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 829 PM CDT THU MAY 28 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-153-300129- /O.CON.KMOB.FL.W.0060.000000T0000Z-090531T0000Z/ /LEKM6.1.ER.090525T2200Z.090528T0845Z.090530T1800Z.NO/ 829 PM CDT THU MAY 28 2009 THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SATURDAY EVENING * AT 8PM THURSDAY THE STAGE WAS 22.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
000 WGUS84 KMOB 291442 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 942 AM CDT FRI MAY 29 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-153-301442- /O.CON.KMOB.FL.W.0060.000000T0000Z-090531T0000Z/ /LEKM6.1.ER.090525T2200Z.090528T0845Z.090530T1800Z.NO/ 942 AM CDT FRI MAY 29 2009 THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SATURDAY EVENING * AT 9AM FRIDAY THE STAGE WAS 21.5 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. $$
000 WGUS84 KMOB 300050 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 750 PM CDT FRI MAY 29 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-153-301630- /O.EXT.KMOB.FL.W.0060.000000T0000Z-090530T1630Z/ /LEKM6.1.ER.090525T2200Z.090528T0845Z.090530T1030Z.NO/ 750 PM CDT FRI MAY 29 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SATURDAY MORNING * AT 7PM FRIDAY THE STAGE WAS 20.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
000 WGUS84 KMOB 301426 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 926 AM CDT SAT MAY 30 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-153-301456- /O.CAN.KMOB.FL.W.0060.000000T0000Z-090530T1630Z/ /LEKM6.1.ER.090525T2200Z.090528T0845Z.090530T0633Z.NO/ 926 AM CDT SAT MAY 30 2009 THE FLOOD WARNING IS CANCELLED FOR THE CHICKASAWHAY AT LEAKESVILLE * AT 9AM SATURDAY THE STAGE WAS 19.2 FEET AND FALLING. * FLOOD STAGE IS 20.0 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 24, 7:54 PM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 24, 7:54 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE... NATIONAL WEATHER SERVICE MOBILE AL 754 PM CDT SUN MAY 24 2009 .AVIATION [25.06 ISSUANCE]...EXPECT TO SEE SOME IFR CONDITIONS OVER MOST OF THE AREA LATER TONIGHT...ESPECIALLY OVER AREAS THAT HAD RAIN ON SUNDAY AND WHERE SKIES HAVE PARTIALLY CLEARED THIS EVENING. CONVECTION WILL BEGIN TO INITIATE ALONG COAST...PROVIDING TEMPO IFR CONDITIONS THROUGHOUT MID MORNING TO EARLY AFTERNOON HOURS IN HEAVIER SHOWERS AND THUNDERSTORMS. SHOWERS AND STORMS WILL THEN MOVE AWAY FROM IMMEDIATE COAST DURING COURSE OF EARLY TO MID AFTERNOON SO LEFT VCTSVCSH THEREAFTER FOR REMAINDER OF PERIOD. /11 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, May 24, 5:00 AM CDT, 18 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT SUN MAY 24 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-251200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT SUN MAY 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE ...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL THAT COULD CREATE SOME MINOR URBAN AND SMALL STREAM FLOODING. THERE CONTINUES TO BE A HIGH RISK OF DANGEROUS RIP CURRENTS IN THE SURF ZONE ALONG AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MEMORIAL DAY THROUGH NEXT SATURDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MONDAY AS A LOW PRESSURE TROUGH LINGERS ACROSS THE AREA. LOCALLY HEAVY RAINFALL WILL REMAIN A POSSIBILITY THROUGH MONDAY. THE REMAINDER OF THE WEEK WILL FEATURE SCATTERED MAINLY AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS. THE INCREASED RISK OF DANGEROUS RIP CURRENTS IN THE SURF ZONE AT AREA BEACHES WILL CONTINUE THROUGH MEMORIAL DAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS FOR SEVERE WEATHER IS NOT EXPECTED.
Nearby
River Flood Warnings in Mississippi, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.